# SDR DALA2025030301603

- Difficulty date: February 19, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3750, FWD CARGO COMPARTMENT UPPER AFT BULKHEAD SUPPORT HAS MULTIPLE AREAS OF CORROSION AT STA 500I. CORRECTIVE ACTION: REPLACED FWD CARGO COMPARTMENT UPPER AFT BULKHEAD SUPPORT I.A.W. BOEING B737-800 SRM 51-40-02, B737-800 SRM 51-40-05-0G AND BOEING DRWG. # 143A9481 REV. A. (LP 0829299)
